# SDR SIMA20140906019

- Difficulty date: September 6, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 28,161 hours, 24,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FWD DIGITAL CORRODED AT PREVIOUS BLEND AT RT PULLEY SUPPORT.  PERFORMED REPAIR IAW ERS-EM-5300-747.  SEE TASK & WIPS FOR DETAILS.
